# SDR UPS02838593

- Difficulty date: May 27, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MCD AFT VERT SCUFF PLATE AND DOUBLER ARE CRACKED STA 272 AND L10L.  FABBED DOUBLER IAW DC8 SRM 51-1-8, INSTALLED DOUBLER IAW DC8 SRM 51-1-21.
